# SDR DHL2005740550

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 0 BS 344 TO BS 580 RBL .5.  REMOVED AND REPLACED 0 SEAT TRACK BS 344 TO BS 580 RBL .5 IAW DWG NR AE 727-2-063 REVP.  FABRICATED NEW SEAT TRACK P/N S139966 PO NR 438032 DIA 12FT P/N S139966 PO NR 991600 DIM 8FT IAW B727 SRM 51-30-5 AND DWG AE 727-2-063 REV P AERONAUTICAL ENGINEERS INC.
